I started taking Horny Goat weed to counteract the effects of my SSRI's which include low libido and not being able to reach orgasm.. I have been taking the bottles recommended dosage of 2 pills daily (morning, evening) for about a week and 2 days... not feeling any effects and read on a review that one person had success taking 4 pills at once and I was wondering if this is safe ? or should I wait longer to see effects of the HGW
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
What is your (or the subject of the question) weight (kg or lb)?
Herbs take longer to work in the body then normal medication. The body has to get used to it. If after 2 weeks you see no benefit, suggest stopping it and do not take a larger dose. There are side effects that can lead to a serious medical issue. Thank you for your question.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.